Posted By Jackie Mossburg on June 10, 1999 at 11:37:27
Yesterday morning when I got out of bed, I lay down on the floor to do abdominal crunches. As soon as my head touched the floor, I felt my heart go into afib. I checked my BP and it was 150/100; my pulse was 70. I took my .125 daily dose of lanoxin and went for a four mile walk. (I normally take my lanoxin with my breakfast after I've finished my exercise. I believe that minimizes the drug's effect.) At the end of the walk, my heart had converted to normal sinus, my BP was 130/80 and my pulse was down to 50; I felt fine. Within an hour, my pulse was down to 39 and my BP was 90/60; I felt weak. No matter what I did all day (including a ten mile bike ride), I could not get my pulse to even reach 50. In your opinion should I be taking lanoxin? I have been taking it since I was diagnosed with afib two years ago. My Dr. has tried topral and cardizem C.D. I felt rotten most of the time when taking either of those, and my afib has gotten worse since I've been on medication. I take coumadin and have had no ill effects from that.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.